# SDR VNAA202404080014

- Difficulty date: March 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 69057421036
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED TAPE APPLIED - LH #2 SLAT AFT SKIN AT SS329.00 THE SUBJECT REWORKED CONDITION IS STRUCTURALLY ACCEPTABLE FOR 650 FH FROM THE EXPIRY OF THE E.A. 23-C9-57-1049 REVISION IR TIME VALIDITY (800 FH, REF)  LH #2 SLAT AFT SKIN AT SS329.00 WAS REPAIRED PER REO 690-57-42-1036 REV. -
